# SDR DXTA2009120103876

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 12,413 hours, 10,036 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Valve
- Part number: 27241287
- Part serial: 5AL51
- Condition: Overheated
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H, A

## Discrepancy

WINDSHIELD O'HEAT ANNUNCIATOR CAME ON IN FLIGHT WHILE WINDSHIELD HEAT WAS ON, -20ºC RAT. ANNUNCIATOR DID NOT EXTINGUISH AUTOMATICALLY AND WAS ACCOMPANIED BY BURNING ODOR.  BOTH WERE RESOLVED WHEN WINDSHIELD HEAT WAS TURNED OFF.  REPLACED TEMPERATURE CONTROL VALVE WITH OVERHAULED UNIT, OPS CHECK NORMAL. WORK PERFORMED IAW  MM CHAPTER 30-41-02.
